# SDR K11A2012060616006

- Difficulty date: June 15, 2011
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 48,966 hours, 54,322 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, INTERNAL SKIN CRACKED BY LOWER AFT DOOR STOP FITTING, (LOCATED AT MAIN CARGO DOOR).
